MAUDE Adverse Event Report: ST PAUL DELTEC PLASTIC PORT IMPLANTABLE VENOUS ACCESS SYST; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS,

ST PAUL DELTEC PLASTIC PORT IMPLANTABLE VENOUS ACCESS SYST; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS,
Model Number 21-4155-24
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device was installed in patient on (b)(6) 2019.On (b)(6) 2019, problems were detected after the device was punctured, detecting filtration.Chest x-ray performed.Upon removal of device, it was found that the base was not attached to the rest of the reservoir.A new device was installed.No patient injury was reported.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.The one (1) picture was received and can be observed that the port which is inserted is detached from the housing.The sample was visually inspected at a distance of 12? to 16? under normal conditions of illumination.The insert is loose and it can remove from the housing; the septum was collocated in the right position but it does not exceeds the surface of the housing.No marks of the detached of weld were detected inside the housing nor around the inner side of the insert.The most probably root causes are lack of knowledge of the operation of the welding machine and lack of process controls in the ultrasonic machine.The operator does not detect that the port was not welded.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
DELTEC PLASTIC PORT IMPLANTABLE VENOUS ACCESS SYST
Common Device Name
PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS,
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15327571
Report Number3012307300-2022-17007
Device Sequence Number17763566
Product Code LJT
UDI-Device Identifier10610586012594
UDI-Public10610586012594
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K994216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2023
Device Model Number21-4155-24
Device Catalogue Number21-4155-24
Device Lot Number3717706
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient EthnicityHispanic
Patient RaceWhite